| Model Number |
VICM512.1 |
| Medical Device Problem Code |
Misfocusing (1401)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
03/17/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: work order search: no similar complaints within associated lots were found.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 12.1mm vicm512.1 implantable collamer lens of a -10.0 diopter was implanted into the patient's right eye (od) on (b)(6) 2023.On (b)(6) 2023, the lens was exchanged for a same size lens due to refractive surprise.The problem was resolved.
Additional Manufacturer Narrative
H3: device evaluation: lens was returned in a micro-centrifuge vial, dry, with residue/debris on the product.Visual inspection found no visible damage to the lens.Dimensional and functional inspection found the lens within specifications.Claim#: (b)(4).